Alert archive / Georgia / Wind Advisories in 2022
Wind Advisory 2, NWS Charleston, SC
NWS Charleston, SC issued this wind advisory at Jan 16, 2022, 3:25 AM EST for 6 counties in Georgia. It took effect at Jan 16, 2022, 11:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2022, 3:25 AM EST (08:25 UTC)
- In effect from
- Jan 16, 2022, 11:00 AM EST
- Expired
- Jan 16, 2022, 7:11 PM EST
- In force
- 8 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Long County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 89 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
922 WWUS72 KCHS 160825 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 325 AM EST Sun Jan 16 2022 GAZ099>101-114>119-137>141-SCZ047>052-161630- /O.NEW.KCHS.WI.Y.0002.220116T1600Z-220117T0600Z/ Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan- Coastal Bryan-Inland Chatham-Coastal Chatham-Long-Inland Liberty- Coastal Liberty-Inland McIntosh-Coastal McIntosh-Inland Jasper- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- Including the cities of Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Fort Mcallister, Oak Level, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, Darien, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, Levy, Chelsea, Jasper, and Daniel Island 325 AM EST Sun Jan 16 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...From 11 AM this morning to 1 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be higher on bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SCZ045-161630- /O.EXT.KCHS.LW.Y.0003.220116T1200Z-220117T2300Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 325 AM EST Sun Jan 16 2022 ...LAKE WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST MONDAY FOR LAKE MOULTRIE... * WHAT...Northeast and east winds 15 to 20 knots with gusts up to 25 knots, becoming southwest and west this afternoon and tonight. Waves 1 to 2 feet expected. * WHERE...Lake Moultrie. * WHEN...From 7 AM this morning to 6 PM EST Monday. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. && $$
4 follow-up statements
548 WWUS72 KCHS 161156 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 656 AM EST Sun Jan 16 2022 GAZ099>101-114>119-137>141-SCZ047>052-162000- /O.CON.KCHS.WI.Y.0002.220116T1600Z-220117T0600Z/ Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan- Coastal Bryan-Inland Chatham-Coastal Chatham-Long-Inland Liberty- Coastal Liberty-Inland McIntosh-Coastal McIntosh-Inland Jasper- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- Including the cities of Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Fort Mcallister, Oak Level, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, Darien, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, Levy, Chelsea, Jasper, and Daniel Island 656 AM EST Sun Jan 16 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST MONDAY... * WHAT...Southwest and west winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...From 11 AM this morning to 1 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be higher on bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SCZ045-162000- /O.CON.KCHS.LW.Y.0003.220116T1200Z-220117T2300Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 656 AM EST Sun Jan 16 2022 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY FOR LAKE MOULTRIE... * WHAT...Northeast and east winds 15 to 20 knots with gusts up to 25 knots, becoming southwest and west this afternoon and tonight. Waves 1 to 2 feet expected. * WHERE...Lake Moultrie. * WHEN...Through 6 PM EST Monday. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. && $$
622 WWUS72 KCHS 161720 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1220 PM EST Sun Jan 16 2022 GAZ099>101-114>119-137>141-SCZ047>052-170130- /O.CON.KCHS.WI.Y.0002.000000T0000Z-220117T0600Z/ Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan- Coastal Bryan-Inland Chatham-Coastal Chatham-Long-Inland Liberty- Coastal Liberty-Inland McIntosh-Coastal McIntosh-Inland Jasper- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- Including the cities of Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Fort Mcallister, Oak Level, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, Darien, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, Levy, Chelsea, Jasper, and Daniel Island 1220 PM EST Sun Jan 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 35 mph. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...Until 1 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be higher on bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SCZ045-170130- /O.CON.KCHS.LW.Y.0003.000000T0000Z-220117T2300Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 1220 PM EST Sun Jan 16 2022 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY FOR LAKE MOULTRIE... * WHAT...West winds 10 to 15 knots with gusts up to 25 knots and waves 1 to 2 feet. * WHERE...Lake Moultrie. * WHEN...Until 6 PM EST Monday. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. && $$
478 WWUS72 KCHS 162024 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 324 PM EST Sun Jan 16 2022 GAZ099>101-114>119-137>141-SCZ047>052-170430- /O.CON.KCHS.WI.Y.0002.000000T0000Z-220117T0600Z/ Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan- Coastal Bryan-Inland Chatham-Coastal Chatham-Long-Inland Liberty- Coastal Liberty-Inland McIntosh-Coastal McIntosh-Inland Jasper- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- Including the cities of Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Fort Mcallister, Oak Level, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, Darien, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, Levy, Chelsea, Jasper, and Daniel Island 324 PM EST Sun Jan 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...West winds 15 to 20 mph with gusts up to 35 mph. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...Until 1 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be higher on bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SCZ045-170430- /O.CON.KCHS.LW.Y.0003.000000T0000Z-220117T2300Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 324 PM EST Sun Jan 16 2022 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY FOR LAKE MOULTRIE... * WHAT...West winds 10 to 20 knots with gusts up to 25 knots and waves 1 to 2 feet. * WHERE...Lake Moultrie. * WHEN...Until 6 PM EST Monday. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. && $$
565 WWUS72 KCHS 170011 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 711 PM EST Sun Jan 16 2022 GAZ099>101-114>119-137>141-SCZ047>052-170115- /O.CAN.KCHS.WI.Y.0002.000000T0000Z-220117T0600Z/ Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan- Coastal Bryan-Inland Chatham-Coastal Chatham-Long-Inland Liberty- Coastal Liberty-Inland McIntosh-Coastal McIntosh-Inland Jasper- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- Including the cities of Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Fort Mcallister, Oak Level, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, Darien, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, Levy, Chelsea, Jasper, and Daniel Island 711 PM EST Sun Jan 16 2022 ...WIND ADVISORY IS CANCELLED... Gusty west-southwest winds will remain across the region tonight. Some wind gusts may range between 30 to 35 mph. $$ SCZ045-170815- /O.CON.KCHS.LW.Y.0003.000000T0000Z-220117T2300Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 711 PM EST Sun Jan 16 2022 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY FOR LAKE MOULTRIE... * WHAT...West winds 10 to 20 knots with gusts up to 25 knots and waves 1 to 2 feet. * WHERE...Lake Moultrie. * WHEN...Until 6 PM EST Monday. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Jan 16, 1:05 AM EST, 2 hours 20 minutes earlier.
Area forecast discussion, Jan 16, 1:05 AM EST, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
105 AM EST Sun Jan 16 2022
.SYNOPSIS...
A strengthening low pressure system will draw closer to the
forecast area tonight, then pass through along with a strong
cold front by Sunday afternoon. Cold high pressure will build
into the region Monday and Tuesday, moving offshore Wednesday.
Another cold front will move through the area Thursday,
followed by more cold high pressure into next weekend.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
The onset of the rain is a little slower than earlier expected
and the forecast has been updated accordingly. The lowest
surface wet bulb values are down to 36F along parts of the
extreme northwest tier and will drop a bit further. But all
guidance shows too much of a warm nose to permit anything more
than perhaps a little sleet from about 09-15Z in parts of far
northern Berkeley to northern Allendale.
Previous discussion...
Latest sfc analysis this evening showed an organizing area of
low pressure over the Deep South with a stationary front running
from the low east across the lower Savannah River area. Recent
KCLX images indicated some moderate returns across inland GA and
across the Midlands of SC. 0z KCHS upper air observation
indicated a layer of very dry air was between 700-800 mbs. It
appears that the light returns, less than 20 dBZ was not
reaching the sfc. However, returns of 30 dBZ or more were
associated with light rain from automated weather stations and
mPING reports. As the low approaches, llvl isentropic lift and
moisture will increase across the forecast area, rain will
spread across the CWA from the SW to the NE. The arrival of the
rainfall should result in temperature to wet bulb cooler during
the late night hours. Based on recent guidance, it appears that
temperatures should cool slowly tonight, remaining in the 40s
generally. A few locations across inland Berkeley and Dorchester
Counties may reach the mid 30s. The forecast will continue to
feature only liquid p-types. Winds across the coastal areas were
increased tonight based on recent observation trends.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
Sunday: An impressive combination of large scale forcing and deep
moisture will impact the forecast area to start off Sunday. A strong
southern stream upper low will pass through Georgia and the
Carolinas while a classic coupled jet setup produces plentiful upper
level divergence in the presence of precipitable water values in
excess of 1.25 inches. We will start the day with widespread light
to moderate rainfall, and current model timing favors having the
bulk of the rainfall exit to the east by mid afternoon. Through the
daytime hours, rainfall totals are forecast to fall in the 0.75-
1.50" range. Temperatures will be quite tricky, as some areas will
experience an noticeable warm up as warm front lifts northward into
the forecast area, allowing southerly flow to advect in warmer air.
The warm front might not penetrate far enough inland to clear the
entire forecast area, so interior portions of southeast SC/GA could
remain 10 degrees or more below locations along the coast. The
current forecast features low 60s along the coast, with highs right
around 50 across an area including Candler, Jenkins, Screven, and
Allendale counties.
Winter weather: Perhaps the highest profile forecast question is
whether or not temperatures in areas right along the southern
Midlands will fall low enough for freezing rain to occur. The
overwhelming majority of model guidance definitively supports all
liquid precipitation, and therefore so does the forecast. We do cool
temperatures in the far northern tip of Berkeley County to around 34
degrees for a couple of hours right around sunrise, but this should
be solidly warm enough to keep any freezing rain to the north.
Thunderstorms: Closer to the coast, there will be the potential for
thunderstorms as the warm front lifts northward and allows for some
temperature recovery. However, model soundings show that this
potential is just for the immediate coastline, mainly along the
Charleston County coast, for a few hours in the early afternoon.
Even still, instability is very weak and we do not include any
mention of thunder over land. There is a better chance for isolated
embedded thunderstorms over the coastal waters.
Strong winds: The strongest winds during the day will occur behind
the passing cold front in the afternoon as winds turn southwesterly.
Frequent gusts into the 25-30 mph range are expected, with stronger
gusts possible for a short period in the immediate wake of the
front. It currently does not appear that this will be a repeat of
the strong wind event from 1/3, but we could still see a period of
significant winds. It does look like winds will be strong enough
across Lake Moultrie to warrant a Lake Wind Advisory beginning
Sunday afternoon and continuing through the day on Monday.
Sunday night: We could see an area of isolated showers pass through
during the evening in association with the coldest air aloft, but
otherwise the rest of the overnight will be dry. Residual low level
moisture will result in mostly cloudy skies through the night. Lows
should fall into the mid to upper 30s.
Monday and Tuesday: High pressure will steadily build into the
region through Tuesday with plentiful dry air. Temperatures will be
quite chilly, with highs in the low 50s each day and Monday night
lows in the upper 20s to low 30s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
High pressure will move off the coast Wednesday ahead of an
approaching cold front. The cold front is expected to push into the
area Thursday and bring a good chance of rain, before making its way
off the coast Thursday night into Friday. Model consensus then
favors an area of low pressure developing off the Southeast coast on
Friday and then tracking to the northeast into Saturday. There are
considerable model differences in this late week period, with the
15/12z ECMWF depicting a large shield of precipitation well inland,
while the GFS is much drier and keeps the low further offshore.
Wednesday and Thursday temperatures should be near normal, while
Friday and Saturday look very chilly with highs not reaching the
50s.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
A deep and organized area of low pressure will track across the
Deep South toward the region pre-dawn, passing through the area
late morning and early afternoon, then further away thereafter.
A shield of light rainfall will spread ahead of the system,
reaching the terminals by 9-10Z, if not sooner. This will be
accompanied by conditions lowering from VFR to MVFR and
potentially IFR as the rain becomes more moderate in intensity
during the daylight hours.
A noticeable dry slot will arrive this afternoon, essentially
shutting off the vast majority of the rain and allowing for VFR
to return, at least temporarily.
There is also a small risk for a TSRA at KJZI and near KCHS
from about 16-19Z. Not enough confidence to include any mention
though at this time.
NE and E winds will steadily increase this morning, clocking
around to the SW late morning and afternoon. There could be a
brief window for marginal low level wind shear during this
transition, and we will closely monitor for such an occurrence.
Winds will peak around 20G30 knots with the shifting of winds to
the SW, but occasional higher speeds can occur.
Extended Aviation Outlook: Flight restrictions in low ceilings
will linger through late tonight, returning to VFR Monday
morning. Gusty winds will also persist through Monday.
&&
.MARINE...
NE winds quickly ramp up this evening as a surface low begins
to approach the region. Conditions in the marine zones will
deteriorate quickly leading into daybreak Sunday. A Small Craft
Advisory is in effect for the Charleston Harbor, beginning this
evening. Gale Warnings are in effect for all remaining coastal
waters beginning at 4AM. Seas 1 to 3 feet Saturday evening will
build to 4 to 6 feet by daybreak Sunday.
Sunday through Thursday: Dangerous marine conditions are expected
for an extended period of time starting on Sunday and continuing
through much of Monday due to frequent gusts into the 35-40 knot
range and increasing seas. Gale Warnings remain in effect for all
waters outside Charleston Harbor, where a Small Craft Advisory is in
effect. It will be close, but a Gale Warning could also be needed
for Charleston Harbor for a period of time Sunday afternoon as a
strong cold front passes. Significant improvement will occur Monday
night into Tuesday as the pressure gradient weakens considerably.
Very quiet conditions will prevail Tuesday night and Wednesday,
before a modest increase in winds Thursday as a cold front
approaches from the west.
&&
.TIDES/COASTAL FLOODING...
Minor coastal flooding will be possible with the Sunday morning (~7
am) along the coast of Colleton and Charleston Counties. The
astronomical tide is ~5.5 ft MLLW, so we would need to see a
tidal departure of at least 1.5 ft to reach 7 ft MLLW. With the
area of low pressure deepening to the west and increasing
onshore winds, tidal departures should steadily rise. Most model
guidance favors a peak tide value of around 7-7.2 ft MLLW. A
Coastal Flood Advisory could be needed. Rainfall will be
occurring around the time of high tide as well, so some minor
flooding will be possible either from the combination of the
tide and ongoing rain. Blowout tides will be possible once the
front moves through, mainly with the Sunday evening low tide.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Lake Wind Advisory from 4 PM this afternoon to 7 PM EST Monday
for SCZ045.
MARINE...Gale Warning from 4 AM early this morning to 7 PM EST Monday
for AMZ350-352-354.
Gale Warning from 4 AM early this morning to 10 PM EST Monday
for AMZ374.
Small Craft Advisory until 7 PM EST Monday for AMZ330.
&&
NEAR TERM...
SHORT TERM...BSH
LONG TERM...BSH
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jan 15, 4:12 PM EST, 11 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 412 PM EST Sat Jan 15 2022 SCZ049-050-162115- Coastal Colleton-Charleston- 412 PM EST Sat Jan 15 2022 This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Coastal Flooding: Minor coastal flooding will be possible along the Colleton and Charleston county coast with the Sunday morning high tide. A Coastal Flood Advisory could be needed. Strong Winds: A period of strong winds could occur behind a departing area of low pressure and a strong cold front Sunday afternoon through Sunday night. Winds could gust into the 30 to 35 mph range at times, and these winds could bring down a few trees due to saturated soils, as well as power lines. A Wind Advisory could eventually be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047-048-051-052- 162115- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-Beaufort- Coastal Jasper-Tidal Berkeley- 412 PM EST Sat Jan 15 2022 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong Winds: A period of strong winds could occur behind a departing area of low pressure and a strong cold front Sunday afternoon through Sunday night. Winds could gust into the 30 to 35 mph range at times, and these winds could bring down a few trees due to saturated soils, as well as power lines. A Wind Advisory could eventually be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ045-162115- Inland Berkeley- 412 PM EST Sat Jan 15 2022 ...LAKE WIND ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 7 PM EST MONDAY FOR LAKE MOULTRIE... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Wind Advisory. Strong Winds: A period of strong winds could occur behind a departing area of low pressure and a strong cold front Sunday afternoon through Sunday night. Winds could gust into the 30 to 35 mph range at times, and these winds could bring down a few trees due to saturated soils, as well as power lines. A Wind Advisory could eventually be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-162115- Charleston Harbor- 412 PM EST Sat Jan 15 2022 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Gales: A period of frequent gusts to gale force will be possible in Charleston Harbor Sunday afternoon and Sunday night. A Gale Warning could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ350-352-354-162115- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 412 PM EST Sat Jan 15 2022 ...GALE WARNING IN EFFECT FROM 4 AM SUNDAY TO 7 PM EST MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ374-162115- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 412 PM EST Sat Jan 15 2022 ...GALE WARNING IN EFFECT FROM 4 AM SUNDAY TO 10 PM EST MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 3:27 AM EST | Coastal Flood Advisory | CHS | 8 hr | |
| Jan 16, 3:27 AM EST | High Surf Advisory | CHS | 23 hr |
Nearby
Wind Advisories in Georgia, 2022Wind Advisories in South Carolina, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.